# SDR CALA2024070801966

- Difficulty date: July 2, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 73,655 hours, 32,425 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 2024T3
- Condition: Dented
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR JUST 3 IN AFT OF FRAME 20 BETWEEN STR 19RH AND STR 20RH HAS PREVIOUS DAMAGE THAT REQUIRES PERMANENT REPAIR PER EC/RA 5311-03116 PER HAECO LCQ N/R 9298900/26900 GEN BY V080280 PERFORMED DOUBLER AND FILLER REPAIR ON THE R1 DOOR 3 IN AFT OF FR20 BTWN STR 19RH AND 20RH IAW A319 SRM 53-11-11-300-005 CAT B REPAIR INSP THRESHOLD FROM A/C FIRST FLIGHT 60,000 FC/120,000 FH WHICHEVER OCCURS FIRST SUBSEQUENT INSP AT INTERVALS UNTIL 60,000 THIS LP CLOSED IN ERROR.
